# SDR 99ZZZX1750

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N266US
- Make and model: Boeing 727251
- Aircraft serial: 19985
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON APU AIR INLET SCREEN MOUNT FLANGE (ANGLES).
